# SDR AALA202008199006

- Difficulty date: August 13, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 20,426 hours, 7,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF CORNER FITTING AT FR68 AND STR 23, MEASURING L=1.0 IN, W=0.5 IN, D=0.05 IN. REPLACED CORNER FITTING WITH NEW IAW SRM 53-41-14.
